| Model Number |
45-780413 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be verified.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
Event or Problem Description
It was reported that during coil embolization treatment, the coil unintentionally detached in the microcatheter.The entire coil and catheter were removed successfully from the patient.The device was discarded.There was no reported injury or intervention.The patient is stable.The procedure outcome was successful.